Orthogonally additive polynomials on spaces of continuous functions



Downloads per month over past year

Villanueva, Ignacio and Pérez García, David (2005) Orthogonally additive polynomials on spaces of continuous functions. Journal of Mathematical Analysis and applications, 306 (1). pp. 97-105. ISSN 0022-247X

[thumbnail of 2005Orthogonallyadditive.pdf]

Official URL: http://www.sciencedirect.com/science/journal/0022247X


We show that, for every orthogonally additive homogeneous polynomial P on a space of continuous functions C(K) with values in a Banach space Y, there exists a linear operator S : C(K) -> Y such that P(f) = S(f(n)). This is the C(K) version of a related result of Sundaresam for polynomials on L-p spaces.

Item Type:Article
Uncontrolled Keywords:Spaces of continuous functions; Orthogonally additive; Polynomials; Representation; Theorem
Subjects:Sciences > Mathematics > Mathematical analysis
ID Code:11674
Deposited On:29 Nov 2010 09:44
Last Modified:03 Dec 2014 15:44

Origin of downloads

Repository Staff Only: item control page